See Alike in...

Alike App

Browser

monster104448

845d

Hi everyone, I've recently increased my dosage of zoloft from 50-100mg and I've been incredibly anxious lately. not sure why but I'm disaasociating more and i always feel really hot and worried. Is this just because of the change? will it eventually work and get better :((

Top reply
    • Dantheman

      843d

      Zoloft has been kind of weird for me in any of the ~in between~ time. Like switching doses or something. It's pretty annoying but it has leveled out for me. I would talk to your psychiatrist tho! Changing the dose of another med helped the Zoloft calm itself lol

    • monster104448

      843d

      Thanks so much everyone 🥰

    • Dantheman

      843d

      Zoloft has been kind of weird for me in any of the ~in between~ time. Like switching doses or something. It's pretty annoying but it has leveled out for me. I would talk to your psychiatrist tho! Changing the dose of another med helped the Zoloft calm itself lol

    • Eeyorespal

      844d

      You might call whoever prescribed the medication change. He or she can then let you know if what you are feeling is normal. It may be that you need to have a change in your medication or the things you're feeling are a normal reaction that will subside quickly.

    • opposum

      844d

      im on 100 ! can confirm its just the change. itll start feeling better with time!

    • ctrl_chaos

      845d

      yea i take “75” mg but it’s 50 mg tablets, i take a tablet and a half to make it 75

    • monster104448

      845d

      Thank you! They unfortunately only offer me 50 or 100 :((

    • Sadie116

      845d

      You can be on too much, it can get disorienting, I recommend trying 75mg!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion